Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On direct products of regular $ p$-groups

Author: J. R. J. Groves
Journal: Proc. Amer. Math. Soc. 37 (1973), 377-379
MSC: Primary 20D15
MathSciNet review: 0323891
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that, for each prime p, there exists a regular p-group $ H(p)$ with the property that, if G is a regular p-group and $ G \times H(p)$ is regular, then the derived group of G has exponent p. This provides a strong converse to a theorem of Grün.

References [Enhancements On Off] (What's this?)

  • [1] Reinhold Baer, Factorisation of n-soluble and n-nilpotent groups, Proc. Amer. Math. Soc. 4 (1953), 15-16. MR 14, 722. MR 0053109 (14:722g)
  • [2] B. Huppert, Endliche Gruppen. I, Die Grundlehren der math. Wissenschaften, Band 134, Springer-Verlag, Berlin and New York, 1967. MR 37 #302. MR 0224703 (37:302)
  • [3] Otto Grün, Über das direkte Produkt regulärer p-Gruppen, Arch. Math. 5 (1954), 241-243. MR 15, 852. MR 0061602 (15:852b)
  • [4] Paul M. Weichsel, Regular p-groups and varieties, Math. Z. 95 (1967), 223-231. MR 34 #4364. MR 0204525 (34:4364)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15

Additional Information

Keywords: Finite p-group, regular, direct product, p-abelian
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society